# SDR SWIA202156634

- Difficulty date: January 12, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH #1 SLAT HAS A HOLE/PIT ON INBD LEADING EDGE AT APPROXIMATELY SS64.00   (C-CHECK) RO 3/4/2021   REPAIRED L/H WING #1 SLAT ON I/B L/E AT APPROXIMATELY SS64.00,   REF. REO 690-57-42-779,  REV. --,  2021-02-02.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
